Mathematical Research Letters

Volume 6 (1999)

Number 4

Weight representations of the polynomial Cartan type Lie algebras $ W_{n} $ and $ \bar{S}_{n} $

Pages: 397 – 416

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n4.a3

Authors

Ivan Penkov (University of California at Riverside)

Vera Serganova (University of California at Berkeley)

Abstract

We give an explicit description of the support of an arbitrary irreducible weight module of the infinite-dimensional Lie algebra of polynomial vector fields $ W_{n} $, as well as of its subalgebra $ \bar{S}_{n} $ of vector fields with constant divergence.

Full Text (PDF format)